Alert archive / Florida / Tornado Warnings in 2024
Tornado Warning 33, NWS Miami, FL
NWS Miami, FL issued this tornado warning at Sep 26, 2024, 7:55 AM EDT for Hendry County, Florida. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 26, 2024, 7:55 AM EDT (11:55 UTC)
- Expired
- Sep 26, 2024, 8:15 AM EDT
- In force
- 20 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
County Hendry County, FL
The radar
The Miami radar (KAMX), 127 km from the middle of the area, began a volume at 11:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 26, 6:42 AM EDT | Tornado Watch | SPC | 13 hr |
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 11.9 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1076 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1001 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.0
The text
As transmitted.
805
WFUS52 KMFL 261155
TORMFL
FLC051-261215-
/O.NEW.KMFL.TO.W.0033.240926T1155Z-240926T1215Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Miami FL
755 AM EDT Thu Sep 26 2024
The National Weather Service in Miami has issued a
* Tornado Warning for...
Northeastern Hendry County in southern Florida...
* Until 815 AM EDT.
* At 755 AM EDT, severe thunderstorms capable of producing a tornado
were located along a line extending from Devils Garden to 10 miles
north of Big Cypress Seminole Reservation, moving north at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Clewiston, Montura, Devils Garden, and Harlem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2676 8091 2636 8098 2640 8105 2651 8114
2677 8114 2677 8094
TIME...MOT...LOC 1155Z 177DEG 43KT 2659 8111 2645 8101
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
Baxter1 follow-up statement
273
WWUS52 KMFL 261206
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
806 AM EDT Thu Sep 26 2024
FLC051-261215-
/O.CON.KMFL.TO.W.0033.000000T0000Z-240926T1215Z/
Hendry FL-
806 AM EDT Thu Sep 26 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 AM EDT FOR
NORTHEASTERN HENDRY COUNTY...
At 805 AM EDT, severe thunderstorms capable of producing tornadoes
were located along a line extending from near Montura to 7 miles
southeast of Devils Garden, moving north at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Clewiston, Montura, and Harlem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. You can also share your report with NWS
Miami on
Facebook and Twitter. This act may save lives of others in the path
of dangerous weather.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2676 8091 2650 8098 2651 8105 2654 8110
2677 8114 2677 8094
TIME...MOT...LOC 1205Z 177DEG 43KT 2670 8112 2656 8102
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
BaxterWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this tornado warning went out at Sep 26, 3:41 AM EDT, 4 hours 14 minutes earlier.
Area forecast discussion, Sep 26, 3:41 AM EDT, 4 hours 14 minutes before
Area Forecast Discussion
National Weather Service Miami FL
341 AM EDT Thu Sep 26 2024
...New LONG TERM...
.SHORT TERM...
(Today through Friday)
Issued at 127 AM EDT Thu Sep 26 2024
*** KEY POINTS FOR HURRICANE HELENE ***
Impacts for South Florida: Hurricane Helene will bring about heavy
rain, gusty winds, storm surge across the Gulf Coast, and increased
flooding potential as its outer bands move across the region. A
Tropical Storm Warning is in effect for all of South Florida,
including the local waters, through at least late Thursday night.
Flood Watch Issued: A Flood Watch is in effect for all of South
Florida, as rainfall amounts of 2-4 inches are possible across
inland and metro areas, with isolated higher amounts possible.
Storm Surge Risk: 2-4 feet of storm surge is expected along the Gulf
Coast from Bonita Beach to Flamingo due to Helene's size and the
shallow Florida shelf. Values as high as 5 feet may be observed. A
Storm Surge Warning is in effect for these coastal areas.
Tornado Threat: Several tornadoes are possible today, especially
over SW FL and around the Lake Okeechobee region.
***
South FL is experiencing a bit of a lull early this morning, however
additional rain bands associated with Hurricane Helene are expected
to cross the area during the day and into this evening. While storm
motions will be brisk, high rainfall rates along with training
storms will present a urban and poor drainage flood risk today and
tonight across all of South FL. Because of this, a Flood Watch
remains in effect until Friday morning.
Winds will be breezy today and tonight across the area. Most of the
time sustained winds will be below tropical storm strength in the 20-
30 mph range, however gusts of 40-50+ mph will remain possible with
any convection that moves across the area. A Tropical Storm Warning
remains in effect for all of South Florida through at least late
tonight. Due to the large size of Helene, the extent of storm surge
flooding will be present all the way down the Gulf side of the
peninsula. A Storm Surge Warning remains in effect for Collier and
Mainland Monroe, where 2-5 ft of surge is possible along the coast.
There will also be a tornado threat today beginning this morning
and extending through at least the afternoon hours. Most favorable
area will be across SW FL and around the lake region, however
anywhere in South FL should be alert for the possibility of a tornado.
Helene is expected to make landfall somewhere in the vicinity of the
big bend area of FL this evening, however even as the system moves
inland, trailing moisture will remain across South FL overnight and
through the day on Friday, resulting in additional periods of
showers and thunderstorms. Depending on how much rainfall occurs
today and tonight, the Flood Watch may need to be extended beyond
Friday morning, but that decision will be made later today.
Daytime high temps today and Friday will be in the upper 80s to
around 90. Overnight lows will be very mild, only dropping down to
the upper 70s and lower 80s.
&&
.LONG TERM...
(Friday night through Wednesday)
Issued at 340 AM EDT Thu Sep 26 2024
To start of the weekend, a stream of elevated moisture,
characterized by PWAT values of 2.2-2.4 inches will remain draped
over the region in the presence of persistent southwesterly flow.
This southwest flow, associated with Helene's extratropical
transition, could enhance low-level convergence, further elevating
hydrologic concerns, especially in areas prone to poor drainage for
the end of the week. The moisture fetch will gradually drift
northward with time, eventually clearing out of the area by Sunday.
For the latter half of the weekend, expect much drier conditions as
a plume of drier air filters in over the region in concordance with
an expanding surface ridge of high pressure.
Through the early/mid-week period, H500 ridging remains dominant,
generally suppressing development of showers and thunderstorms. With
that being said, some remnant moisture may drift southward and allow
for a few showers and isolated thunderstorms to spawn at times.
Overall, expect mostly benign weather and a generally drier pattern
to prevail, with PoPs remaining below climatological ranges through
much of next week.
Strong upper ridging, weak surface winds, and the lack of abundant
rainfall/cloud cover will generally allow for warm temperatures
through the weekend and next week. Maximum temperatures will reach
the low to mid 90s while dewpoints remain in the mid 70s. This may
prompt the issuance of heat advisories and even excessive heat
warnings through the weekend and possibly into portions of next week
as well.
&&
.AVIATION...
(06Z TAFS)
Issued at 127 AM EDT Thu Sep 26 2024
Poor aviation conditions expected today as impacts from Hurricane
Helene are felt across South FL. S/SE winds increase to 20-30 kts
with gusts approaching 40 kts at times, especially during times of
convection. MVFR ceilings will be prevailing however some periods
of IFR/LIFR ceilings and visibilities are possible during periods
of heavy rain.
&&
.MARINE...
Issued at 127 AM EDT Thu Sep 26 2024
Dangerous winds and seas expected for all South FL waters through at
least late tonight. Tropical Storm Warnings remain in effect.
Conditions begin to improve late tonight, however elevated winds and
seas will linger through at least the end of the day on Friday.
&&
.BEACHES...
Issued at 127 AM EDT Thu Sep 26 2024
Moderate to Major coastal flooding is possible today along the Gulf
coast as Hurricane Helene tracks northward in the eastern Gulf of
Mexico.
Dangerous rip and high surf conditions are expected for all South FL
beaches through at least tonight. Elevated rips should be expected
through at least Friday.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 90 81 91 80 / 70 60 80 30
West Kendall 90 80 91 79 / 70 60 80 30
Opa-Locka 90 81 92 80 / 70 60 80 30
Homestead 89 81 90 79 / 70 60 80 40
Fort Lauderdale 89 80 90 80 / 70 60 80 30
N Ft Lauderdale 90 81 92 80 / 70 60 80 30
Pembroke Pines 92 82 93 81 / 70 60 80 30
West Palm Beach 91 81 92 79 / 70 60 70 30
Boca Raton 92 81 92 79 / 70 60 80 30
Naples 88 82 89 80 / 80 80 70 60
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Tropical Storm Warning for FLZ063-066>075-168-172>174.
Flood Watch through Friday morning for FLZ063-066>075-168-
172>174.
Storm Surge Warning for FLZ069-075.
High Rip Current Risk through Friday evening for FLZ168-172-173.
High Surf Advisory until 8 PM EDT this evening for FLZ168-172-
173.
AM...Tropical Storm Warning for AMZ610-630-650-651-670-671.
GM...Tropical Storm Warning for GMZ656-657-676.
&&
SHORT TERM...CMF
LONG TERM....SRB
AVIATION...CMFHazardous weather outlook, Sep 26, 5:19 AM EDT, 2 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Miami FL 519 AM EDT Thu Sep 26 2024 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 270930- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach County-Metro Palm Beach County- Coastal Collier County-Inland Collier County-Inland Broward County- Metro Broward County-Inland Miami-Dade County- Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County- Coastal Broward County-Coastal Miami Dade County-Far South Miami- Dade County- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 519 AM EDT Thu Sep 26 2024 This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Florida, southern Florida, southwest Florida and Gulf of Mexico. .DAY ONE...Today and tonight. Hurricane Helene will continue to push into the eastern Gulf of Mexico today. For more details please refer to the Hurricane Threats and Impacts webpage at www.weather.gov/srh/tropical?office=mfl#hti .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hurricane Helene will continue to push into the eastern Gulf of Mexico today. For more details please refer to the Hurricane Threats and Impacts webpage at www.weather.gov/srh/tropical?office=mfl#hti .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report high wind, hail, and flooding to the National Weather Service forecast office in Miami.
In the hours before
Special weather statement, Sep 26, 3:13 AM EDT, 4 hours 42 minutes before
Special Weather Statement
National Weather Service Miami FL
313 AM EDT Thu Sep 26 2024
FLZ066-067-260745-
Hendry FL-Inland Palm Beach County FL-
313 AM EDT Thu Sep 26 2024
...A strong thunderstorm will impact portions of northeastern
Hendry and southwestern Palm Beach Counties through 345 AM EDT...
At 313 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a landspout near
Rotenberger Wildlife Refuge, or 19 miles south of South Bay, moving
north at 40 mph.
HAZARD...Landspouts and wind gusts of 45 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Belle Glade, Clewiston, South Bay, Lake Harbor, Okeelanta, Holey Land
Wildlife Refuge, Rotenberger Wildlife Refuge, and Harlem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
&&
LAT...LON 2677 8072 2674 8071 2633 8066 2633 8086
2672 8101 2675 8089 2673 8085 2670 8082
2670 8078 2669 8074 2670 8072 2674 8073
2676 8075 2678 8073
TIME...MOT...LOC 0713Z 168DEG 33KT 2640 8078
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
RAGSpecial weather statement, Sep 26, 3:59 AM EDT, 3 hours 56 minutes before
Special Weather Statement
National Weather Service Miami FL
359 AM EDT Thu Sep 26 2024
FLZ069-070-075-260830-
Coastal Collier County FL-Inland Collier County FL-
Mainland Monroe FL-
359 AM EDT Thu Sep 26 2024
...A strong thunderstorm will impact portions of southwestern Collier
and northern Mainland Monroe Counties through 430 AM EDT...
At 359 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud near
Chokoloskee, moving north at 40 mph.
HAZARD...Funnel clouds and wind gusts of 45 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Chokoloskee, Everglades City, Plantation Island, Carnestown,
Copeland, Royal Palm Hammock, South Blocks Golde, Fakahatchee Strand
State Preserve, Picayune Strand State Forest, Port Of The Island,
Jerome, and Deep Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
&&
LAT...LON 2607 8163 2614 8134 2570 8126 2580 8128
2580 8134 2583 8136 2581 8136 2585 8139
2589 8151 2587 8150 2584 8153 2585 8153
2589 8154 2590 8151 2592 8156 2591 8156
2590 8155 2590 8156
TIME...MOT...LOC 0759Z 164DEG 33KT 2575 8138
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
RAGSpecial weather statement, Sep 26, 4:38 AM EDT, 3 hours 17 minutes before
Special Weather Statement
National Weather Service Miami FL
438 AM EDT Thu Sep 26 2024
FLZ069-070-260915-
Coastal Collier County FL-Inland Collier County FL-
438 AM EDT Thu Sep 26 2024
...A strong thunderstorm will impact portions of south central
Collier County through 515 AM EDT...
At 438 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a landspout over
Carnestown, or near Everglades City, moving north at 30 mph.
HAZARD...Landspouts and wind gusts of 45 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Everglades City, Golden Gate Estates, Carnestown, Copeland, Miles
City, Fakahatchee Strand State Preserve, Picayune Strand State
Forest, Jerome, Deep Lake, Intersection I-75 And Everglades Blvd, and
South Blocks Golde.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
&&
LAT...LON 2622 8160 2627 8130 2587 8126 2585 8139
2587 8143 2586 8144 2587 8145 2586 8146
2587 8147 2587 8146 2588 8146 2590 8148
TIME...MOT...LOC 0838Z 168DEG 27KT 2593 8138
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
RAGSpecial weather statement, Sep 26, 5:29 AM EDT, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Miami FL
529 AM EDT Thu Sep 26 2024
FLZ070-261000-
Inland Collier County FL-
529 AM EDT Thu Sep 26 2024
...A strong thunderstorm will impact portions of central Collier and
western Hendry Counties through 600 AM EDT...
At 529 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a landspout 8 miles north
of Copeland, or 15 miles north of Everglades City, moving north at 50
mph.
HAZARD...Landspouts and wind gusts of 45 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Ave Maria, Immokalee, Golden Gate Estates, Big Corkscrew Island, Big
Cypress National Preserve, Miles City, Sunniland, Bunker Hill,
Jerome, Deep Lake, and Lake Trafford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
&&
LAT...LON 2642 8156 2648 8156 2652 8145 2652 8134
2626 8127 2625 8127 2625 8126 2603 8120
2597 8138 2642 8162
TIME...MOT...LOC 0929Z 159DEG 43KT 2607 8132
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
RAGLocal storm report, Sep 26, 6:48 AM EDT, 1 hour 7 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
648 AM EDT Thu Sep 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 AM Tstm Wnd Gst 1 NW Dania Beach 26.07N 80.15W
09/26/2024 M64 MPH Broward FL ASOS
ASOS station KFLL Fort Lauderdale/hollywood
Intl Airport.
&&
BNBLocal storm report, Sep 26, 6:56 AM EDT, 59 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
656 AM EDT Thu Sep 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 AM Tstm Wnd Gst 2 NE Naples 26.16N 81.78W
09/26/2024 M56 MPH Collier FL AWOS
AWOS station KAPF 1 ENE Naples.
&&
BNBThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 9:31 PM EDT | Special Weather Statement | MFL | Palm Beach | 29 min |
| Sep 25, 9:49 PM EDT | Special Weather Statement | MFL | Glades | 41 min |
| Sep 26, 12:13 AM EDT | Tornado Warning | MFL | Collier | 32 min |
| Sep 26, 12:17 AM EDT | Special Marine Warning | MFL | 58 min | |
| Sep 26, 12:33 AM EDT | Special Marine Warning | MFL | 27 min | |
| Sep 26, 12:40 AM EDT | Areal Flood Advisory | MFL | Collier | 3 hr |
| Sep 26, 12:48 AM EDT | Tornado Warning | MFL | Collier | 42 min |
| Sep 26, 12:59 AM EDT | Special Weather Statement | MFL | Collier | 31 min |
| Sep 26, 1:31 AM EDT | Special Weather Statement | MFL | Collier | 29 min |
| Sep 26, 1:34 AM EDT | Tornado Warning | MFL | Collier | 26 min |
| Sep 26, 1:35 AM EDT | Special Marine Warning | MFL | 25 min | |
| Sep 26, 1:56 AM EDT | Tornado Warning | MFL | Collier | 18 min |
| Sep 26, 2:05 AM EDT | Special Weather Statement | MFL | Collier | 25 min |
| Sep 26, 2:41 AM EDT | Special Weather Statement | MFL | Broward | 34 min |
| Sep 26, 3:13 AM EDT | Special Weather Statement | MFL | Hendry | 32 min |
| Sep 26, 3:19 AM EDT | Tornado Warning | MFL | Glades, Hendry, Palm Beach | 41 min |
| Sep 26, 3:40 AM EDT | Special Marine Warning | MFL | 65 min | |
| Sep 26, 3:59 AM EDT | Special Weather Statement | MFL | Collier | 31 min |
| Sep 26, 4:00 AM EDT | Special Marine Warning | MFL | 30 min | |
| Sep 26, 4:36 AM EDT | Special Marine Warning | MFL | 24 min | |
| Sep 26, 4:38 AM EDT | Special Weather Statement | MFL | Collier | 37 min |
| Sep 26, 4:50 AM EDT | Tornado Warning | MFL | Collier | 26 min |
| Sep 26, 5:29 AM EDT | Special Weather Statement | MFL | Collier | 31 min |
| Sep 26, 5:36 AM EDT | Tornado Warning | MFL | Collier | 24 min |
| Sep 26, 6:08 AM EDT | Special Marine Warning | MFL | 37 min | |
| Sep 26, 6:22 AM EDT | Tornado Warning | MFL | Collier | 8 min |
| Sep 26, 6:29 AM EDT | Tornado Warning | MFL | Collier | 16 min |
| Sep 26, 7:15 AM EDT | Tornado Warning | MFL | Palm Beach | 15 min |
| Sep 26, 7:18 AM EDT | Tornado Warning | MFL | Collier, Hendry | 27 min |
| Sep 26, 7:38 AM EDT | Tornado Warning | MFL | Collier, Hendry | 22 min |
| Sep 26, 8:11 AM EDT | Tornado Warning | MFL | Glades, Hendry | 19 min |
| Sep 26, 8:12 AM EDT | Special Marine Warning | MFL | 37 min | |
| Sep 26, 8:20 AM EDT | Tornado Warning | MFL | Glades | 25 min |
| Sep 26, 9:37 AM EDT | Tornado Warning | MFL | Broward | 23 min |
| Sep 26, 10:19 AM EDT | Special Marine Warning | MFL | 42 min | |
| Sep 26, 11:25 AM EDT | Special Marine Warning | MFL | 65 min |
Nearby
Tornado Warnings in Florida, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.